GET HELP: 1-888-898-5707

Signs & Symptoms

What to look for if you suspect someone of using Lorazepam.


 

How Can I Tell If My Child Is High on Lorazepam?

Children, teens and young adults make up a large percentage of the lorazepam abuse population, and lorazepam has a high potential for tolerance, dependence and addiction. It may be easier for parents who are prescribed to lorazepam for medical means to recognize the signs of a lorazepam high in their children. Other parents may suspect […]

How to Know When a Lorazepam User Needs Emergency Help

Lorazepam (most commonly prescribed under the trade name Ativan) is a powerful benzodiazepine with a high potential for addiction. It can cause serious problems that may require emergency help, and we can help you identify the times when medical treatment is necessary. Dangers of Lorazepam Abuse A recent study by the Substance Abuse and Mental […]

Doctors: Is Your Patient Addicted to Lorazepam?

If you’re not a psychiatrist, there’s a chance you’re unfamiliar with lorazepam. Lorazepam is a benzodiazepine often prescribed to treat anxiety. It works by affecting chemicals in the brain that can cause anxiety if they become unbalanced. It can be habit-forming and is often used recreationally. When purchased illegally it can be especially dangerous, as […]

Signs of Lorazepam Overdose

Symptoms of a Lorazepam overdose may include confusion, weakness, and depressed breathing. In severe cases, overdose can result in a coma. If Lorazepam overdose occurs, contact medical help immediately.